# SDR CALA2016022200120

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924
- Aircraft serial: 37097
- Aircraft time: 25,480 hours, 8,518 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A320483
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L, BETWEEN FS 747 & 767, DENTED.  REPAIRED IAW ECRA 5331-02075.
